Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 14, 2021, 4:05 PM EDT for Collier County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2021, 4:05 PM EDT (20:05 UTC)
- Expired
- Jul 14, 2021, 4:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 145 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1465 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
545
WWUS82 KMFL 142005
SPSMFL
Special Weather Statement
National Weather Service Miami FL
405 PM EDT Wed Jul 14 2021
FLZ066-069-070-142030-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
405 PM EDT Wed Jul 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLLIER AND
SOUTHWESTERN HENDRY COUNTIES UNTIL 430 PM EDT...
* At 405 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 6 miles
west of Hendry Correctional to 6 miles south of Ave Maria to near
Golden Gate Estates. Movement was northwest at 15 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Ave Maria, Golden Gate Estates, Immokalee, Felda, Orangetree,
Hendry Correctional, Big Corkscrew Island, Vineyards, North Naples,
Corkscrew Swamp Sanctuary, Sunniland, Picayune Strand State Forest,
Bunker Hill, Intersection I-75 And Everglades Blvd, Quail Creek
Estate, Miles City and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2633 8182 2632 8181 2632 8166 2642 8166
2642 8157 2649 8156 2659 8133 2624 8116
2606 8151 2633 8183
TIME...MOT...LOC 2005Z 146DEG 14KT 2628 8132 2624 8143 2620 8151
$$
SB/RAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 14, 1:46 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jul 14, 1:46 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Miami FL
146 PM EDT Wed Jul 14 2021
.SHORT TERM...
Abundant tropical moisture remains across the area with the
precipitable water values at or just below 2 inches based on 12Z MFL
sounding and satellite derived precipitable water values.
As we continue to get cloud cover to clear from this morning and
diurnal heating, showers and thunderstorms may develop over the
eastern half of the peninsula early this afternoon. Storms will
develop and push towards the interior and west coast with the east
coast seabreeze combined with the east/southeast steering flow.
Greatest coverage will be over the interior and Gulf Coast this
afternoon. Periods of locally heavy rainfall could lead to
localized flooding. The ample deep-layer moisture could also
support precipitation-loading within convection and isolated
strong wind gusts across the area.
As we move into Thursday, we begin to move towards a more diurnal
pattern. The tropical wave/trough will have exited the region
with drier air filtering into the mid levels. Overall coverage
will be lower than the fairly active past few days. However, enough
low-level moisture with a more typical diurnal summertime
convective pattern over South Florida with scattered showers and
thunderstorms.
High temperatures will be near normal in the upper 80s/near 90
along the east coast, and low 90s across the interior and west
coast.
.LONG TERM...
Thursday night through Wednesday
Western Atlantic ridging will become re-established over South
Florida, as vertically stacked and elongated ridging noses through
the peninsula and eastern Gulf of Mexico. Deep easterly
tropospheric flow will materialize from this synoptic setup, also
allowing for modest (seasonable) moisture, with forecast
precipitable water indices around 1.6-2.0 in. The aforementioned
easterly flow and modest moisture will support scattered
showers/isolated thunderstorms along portions of the Atlantic
waters/east coast in the late morning/early afternoon hours, and
scattered to numerous showers/thunderstorms developing over the
interior and Gulf coast during the afternoon/evening hours most
days during this time period. The upper ridging will result in
warming temperatures, especially within the 700-300 hPa layer,
resulting in a weakening of lapse rates. Additionally the deep
easterly flow will limit effective bulk shear. These factors will
generally result in pulse convective modes, though a few semi-
organized clusters could develop if cells merge/congeal. The
primary impacts should be limited to strong wind gusts, frequent
lightning, and localized flooding, with the greatest storm intensity
and coverage anticipated over southwest Florida through the
entirety of this period.
Temperatures will generally be in the seasonable range, and perhaps
a degree or two below seasonable values along the east coast, mainly
owing to the advection of a slightly cooler maritime airmass. This
will allow for maximum temperatures to generally be in the mid/upper
80s along the east coast metropolitan locations, and lower 90s
anticipated elsewhere. By early next week, a gradual veering of the
winds out of the southeast should allow for a slight uptick in
temperatures across the region by a degree or two.
&&
.AVIATION(18Z TAFS)...
Easterly winds across the region with scattered showers and
thunderstorms VCTS included for all terminals this afternoon with
coverage generally moving towards the interior and Gulf coast as
we move throughout the day. May be able to end VCTS sooner for
east coast terminals but will leave as is for now. Light easterly
winds overnight, before increasing once again tomorrow morning.
Scattered showers and storms tomorrow, with less coverage than
today, have left out any mention in TAF until timing confidence
increases.
&&
.MARINE...
Abundant moisture across the area with numerous showers
and thunderstorms with locally gusty winds possible today. East to
southeasterly winds will remain slightly elevated across the local
waters through the remainder of the week. Scattered showers and
storms across the region through the rest of the week.
&&
.BEACHES...
A high risk of rip currents along the Atlantic beaches
through this evening. An elevated risk of rip currents will be
possible through the weekend for Atlantic beaches.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 77 89 78 89 / 30 50 20 50
West Kendall 76 89 77 89 / 30 50 20 50
Opa-Locka 76 89 77 89 / 30 50 20 50
Homestead 76 88 77 88 / 30 40 20 50
Fort Lauderdale 78 88 77 88 / 30 40 20 50
N Ft Lauderdale 78 88 78 87 / 30 40 20 50
Pembroke Pines 76 87 76 87 / 30 50 20 50
West Palm Beach 76 88 77 89 / 20 40 20 50
Boca Raton 78 88 77 89 / 20 40 20 50
Naples 74 91 75 91 / 50 50 20 60
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 8 PM EDT this evening for FLZ168-172-
173.
AM...None.
GM...None.
&&
Tonight/Thursday and Aviation/Marine...Kelly
Thursday Night through Wednesday...Bhatti
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Jul 14, 9:41 AM EDT, 6 hours 24 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 941 AM EDT Wed Jul 14 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 150145- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 941 AM EDT Wed Jul 14 2021 ...HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE TODAY... ...HIGH RISK OF RIP CURRENTS FOR EAST COAST BEACHES... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Flooding: Repeated rounds of heavy rainfall could lead to localized flooding across the urban areas of South Florida today. Rip currents: There is a high risk of rip currents along the east coast beaches of South Florida. Thunderstorms: A few strong thunderstorms will be possible across South Florida today, with locally gusty winds, frequent lightning, and heavy rainfall possible. Waterspouts: A slight chance of waterspouts will be possible today, mainly over Lake Okeechobee and Gulf waters .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY An elevated rip current risk may persist through the remainder of the week. Scattered thunderstorms will be possible across South Florida each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jul 14, 3:39 PM EDT, 26 minutes before
Special Weather Statement National Weather Service Miami FL 339 PM EDT Wed Jul 14 2021 FLZ069-070-142015- Coastal Collier County FL-Inland Collier County FL- 339 PM EDT Wed Jul 14 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLLIER COUNTY UNTIL 415 PM EDT... * At 339 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 11 miles northwest of Copeland, or 12 miles southeast of Golden Gate Estates, moving west at 15 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... Golden Gate Estates, Belle Meade, Orangetree, West Toll Gate On Alligator Alley, Lely Resort, Miles City, South Blocks Golde, Fakahatchee Strand State Preserve, Picayune Strand State Forest and Intersection I-75 And Everglades Blvd. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2615 8132 2597 8139 2605 8170 2632 8161 TIME...MOT...LOC 1939Z 108DEG 11KT 2610 8145 SB/RAG
Special weather statement, Jul 14, 4:05 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
405 PM EDT Wed Jul 14 2021
FLZ066-069-070-142030-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
405 PM EDT Wed Jul 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLLIER AND
SOUTHWESTERN HENDRY COUNTIES UNTIL 430 PM EDT...
* At 405 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 6 miles
west of Hendry Correctional to 6 miles south of Ave Maria to near
Golden Gate Estates. Movement was northwest at 15 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Ave Maria, Golden Gate Estates, Immokalee, Felda, Orangetree,
Hendry Correctional, Big Corkscrew Island, Vineyards, North Naples,
Corkscrew Swamp Sanctuary, Sunniland, Picayune Strand State Forest,
Bunker Hill, Intersection I-75 And Everglades Blvd, Quail Creek
Estate, Miles City and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2633 8182 2632 8181 2632 8166 2642 8166
2642 8157 2649 8156 2659 8133 2624 8116
2606 8151 2633 8183
TIME...MOT...LOC 2005Z 146DEG 14KT 2628 8132 2624 8143 2620 8151
SB/RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 3:39 PM EDT | Special Weather Statement | MFL | Collier | 36 min |
| Jul 14, 6:27 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 48 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.